Generalized honeycomb torus is Hamiltonian

Yang, X.F., Evans, D.J., Lai, H.J. and Megson, G.M., 2004. Generalized honeycomb torus is Hamiltonian. Information Processing Letters, 92 (1), pp. 31-37. ISSN 0020-0190

Full text not available from this repository.
Item Type: Journal article
Publication Title: Information Processing Letters
Creators: Yang, X.F., Evans, D.J., Lai, H.J. and Megson, G.M.
Publisher: Elsevier Science
Place of Publication: Amsterdam
Date: 2004
Volume: 92
Number: 1
ISSN: 0020-0190
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:17
Last Modified: 09 Oct 2015 10:17
URI: http://irep.ntu.ac.uk/id/eprint/10598

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year